ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field 期刊论文
PHYSICAL REVIEW B, 1999, 卷号: 60, 期号: 18, 页码: 12893-12911
Authors:  Liu, WM;  Zhang, WS;  Pu, FC;  Zhou, X;  Liu, WM , Oak Ridge Natl Lab, Div Solid State, POB 2008, Oak Ridge, TN 37831 USA.
Adobe PDF(1098Kb)  |  Favorite  |  View/Download:90/16  |  Submit date:2012/08/29
Heisenberg Spin Chain  Landau-lifschitz Equation  Inverse Scattering Transform  Linear Schrodinger-equation  Riemann Boundary-problem  Easy-plane  Lifshitz Equation  Soliton-solutions  Equivalence  Excitations